Issue 3 (2021)

Issue 3

  • Yfrah HAFSSA, Zoubir DAHMANI,
    A Sequential Random Airy Type Problem of Fractional Order: Existence, Uniqueness and ß-Differential Dependance,
    Volume 5, Issue 3, Pages:277–286, Year: 2021, Article Id: 2021:24  PDF
  • Ngo HUNG, Ho BINH, Nguyen LUC, An NGUYEN THI KIEU, Le Dinh LONG,
    Stochastic sub-diffusion equation with conformable derivative driven by standard Brownian motion,
    Volume 5, Issue 3, Pages:287–299, Year: 2021, Article Id: 2021:25  PDF
  • Svetlin GEORGIEV, İnci M. ERHAN,
    Adomian polynomials method for dynamic equations on time scales,
    Volume 5, Issue 3, Pages:300–315, Year: 2021, Article Id: 2021:26  PDF
  • Houas MOHAMED,
    Existence of solutions for a coupled system of Caputo-Hadamard type fractional di¤erential equations with Hadamard fractional integral conditions,
    Volume 5, Issue 3, Pages:316–329, Year: 2021, Article Id: 2021:27  PDF
  • Vo Viet TRI, Phong TRAN,
    The continuity of solution set of a multivalued equation and applications in control problem,
    Volume 5, Issue 3, Pages:330–336, Year: 2021, Article Id: 2021:28  PDF
  • Bui NGHIA,
    Existence of a mild solution to fractional differential equations with -Caputo derivative, and its -Hölder continuity,
    Volume 5, Issue 3, Pages:337–350, Year: 2021, Article Id: 2021:29  PDF
  • Bui NGHIA, Nguyen LUC, Ho BINH, Le Dinh LONG,
    Regularization method for the problem of determining the source function using integral conditions,
    Volume 5, Issue 3, Pages:351–361, Year: 2021, Article Id: 2021:30  PDF
  • Carlos GRANADOS,
    New notions of triple sequences on ideal spaces in metric spaces,
    Volume 5, Issue 3, Pages:362–367, Year: 2021, Article Id: 2021:31  PDF
  • Rajendra PANT, Prashant PATEL, Rahul SHUKLA,
    Fixed Point Results for a Class of Nonexpansive Type Mappings in Banach Spaces,
    Volume 5, Issue 3, Pages:368–381, Year: 2021, Article Id: 2021:32  PDF
  • Nawal ALSARORI, Kirtiwant GHADLE,
    New results for infinite functional differential inclusions with impulses effect and sectorial operators in Banach spaces,
    Volume 5, Issue 3, Pages:382–392, Year: 2021, Article Id: 2021:33  PDF
  • Svetlin GEORGIEV, Karima MEBARKI,
    A new multiple fixed point theorem with applications,
    Volume 5, Issue 3, Pages:393–411, Year: 2021, Article Id: 2021:34  PDF
  • Nazish IFTIKHAR, Muhammad BILAL, Azhar Ali ZAFAR, Syed Muhammad HUSNINE,
    Nanofluid with nonlinear Rosseland thermal radiation and mixed convection,
    Volume 5, Issue 3, Pages:412–420, Year: 2021, Article Id: 2021:35  PDF
  • Kalyani K, Seshagiri Rao NAMANA, Belay MITIKU,
    Some fixed point results in ordered -metric space with auxiliary functions,
    Volume 5, Issue 3, Pages:421–432, Year: 2021, Article Id: 2021:36  PDF
  • Kamalendra KUMAR, Manoj KARNATAK, Rakesh KUMAR,
    Nonlinear integrodifferential equations with time varying delay,
    Volume 5, Issue 3, Pages:433–444, Year: 2021, Article Id: 2021:37  PDF
  • Ioannis K ARGYROS, Santhosh GEORGE,
    Ball analysis for an efficient sixth convergence order scheme under weaker conditions,
    Volume 5, Issue 3, Pages:445–453, Year: 2021, Article Id: 2021:38  PDF